SINGAWOLFSONG
20,000-24,999 SparkPoints 23,197
SparkPoints
 

Starting over... again.

Sunday, November 17, 2013

It's been a while old friend. A lot has happened, and I'm not happy about it.

Since the beginning of this year, I've gained about 50 pounds. In January I had switched birth control pills. Somewhere around April or May I started taking an antidepressant pill to help me with stress, high blood pressure... and it was working. Except for the weight gain still happening. In June I was so sure it was the birth control that was making me gain weight, so I stopped taking it. October comes around and I'm still gaining weight, so now I've figured it has to be the antidepressant. I'm currently in the process of weaning myself off of it. Mid-December will be when I take my last pill and I'll be able to start focusing on my weight again.

I started taking a karate class in October, but I've been taking a slight break from it because I hurt my toes at the last class I went to. I will be going back once I heal up though. Otherwise, I've started walking again. It's going to take some work to get back to where I was. It really upsets me that this had to happen to me, because there is no possible way I've been eating enough surplus calories to gain as much as I have. But I've done it once before, I know I can do it again.
Share This Post With Others
Member Comments About This Blog Post
  • PHANTOMPOE
    emoticon

    I'm glad you are back. It sounds like you have had a rough time of late, but we're here to support you!
    1821 days ago
  • 144AUTUMN
    You can do it!!!
    1822 days ago
  • DOLPHINLADY05
    It just may be the anti-depressant. Most of them have that side effect listed as a possibility, with very few exceptions. Have you talked to the doc that gave them to you? If you need an anti-depressant, there are a few that have the claim to fame of no weight gain. You may want to ask about this.

    Outside of that, don't be hard on yourself. If you are determined, you can make it back to where you were and beyond!!

    emoticon emoticon
    1822 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.